Doctor insights on:
Should Hematuria Resolve After Antibiotic Use For Uti
Painless gross hematuria second time. Renal/bladder US normal. 1st time cleared after 3 days. MD now prescription antibiotics. No s/s of UTI. Any ideas?
Hematuria is the presence of blood in the urine. When you can see the blood, it's called gross hematuria. When the blood can only be seen under a microscope it is known as microscopic hematuria. Hematuria can be caused by kidney stones, kidney infections, urinary tract infections, an enlarged prostate, cancer, certain medications, and ...Read more
I was diagnosed with UTI and have a swollen testicle. Isthis normal? I have been taking antibiotics prescribed for three days, resting and taking ibuprofen. The swelling has not subsided but the hematuria has.
Epididymitis: Blood in urine not common with epididymitis, however UTI + epididymitis is not uncommon. Urine culture should be checked in case organism isn't sensitive to antibiotic ur taking. Likely have urethro-vasal reflux with urination. Certainly require a urologic work-up to rule out urethral stricture or posterior urethral valves. This would require uroflowmetry ; voiding cyst-urethrogram. ...Read moreSee 2 more doctor answers
I have recently taken trimethoprim for a uti. I have since found out that antibiotic use can lead to c diff. How likely is it that this will happen?
Not very likely: Theoretically, any antibiotic use can lead to c diff. Trimethoprim is not a high offender on the list however. If you are truly concerned, you can take probiotics like florastor or lactinex while you are taking the antibiotic to lessen your chance of the infection. ...Read moreSee 2 more doctor answers
Is any of this ok?Constant bladder instillations, uti's, low-dose antibiotic use.. A friend. I worry.
What do you do to treat pseudomonas repeated UTI and weakened immune system due to long term antibiotic use?
Repeat UTI's: I would suggest you see a urologist to arrive at a diagnosis of what is causing your having repeat uti's. One of the causes is an anatomical problem of your urinary system. You will need a renal ultrasound and perhaps a xray of your kidneys, ureters and bladder. Have your urine cultured to make sure your doctor is giving you an effective antibiotic. How do you know your immune system is weak? ...Read more
What can you do to treat pseudomanas repeated UTI probably caused by antibiotic use for a long time?
Recently had septicaemia and p. Lower r. Lung
Directed therapy: If the p. Aeruginosa is multidrug resistant, remind your physician that there are labs that test combinations of drugs to see which combos work the best. Beyond that i'd find out why you keep getting the infections - do you have a kidney stone that is infected? Is there a problem with your immune system? ...Read moreSee 1 more doctor answer
My UTI will not go away. I have been taking a lot of different antibiotics one after the other. How much is too much for antibiotic use?
Depends: There is no set number of times until resistance develops. That being said, if the symptoms keep returning it is possible that you do not actually have an infection but another condition called interstitial cystitis. You should see a urologist for complete evaluation. ...Read more
Can recurrent uti/ antibiotic use cause ic? Is it normal to have slight pain/sensitivity during urination after treatment?
IC is not repeat UTI: Lower uti's are usually responsive to antibiotics, but recurrences are common. Other conditions besides infection can cause frequency and urinary discomfort; interstitial cystitis is only one of many. The hallmark of ic is visualization of 'glomerulation' on cystoscopy; however, ic may exists without seeing this. Potassium sensitivity test in the office can confirm. You do need a diagnosis. ...Read more
I have UTI after 7 days of antibiotic, blood in urine still comes, is this normal or some other problem? i am also suffering from heavy bloating
Having UTI on and off for over a year , just finished a six week antibiotic treatment, and there's still blood in urine. now dealing with hemorrhoids?
A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more
A urinary tract infection (often called UTI) is most commonly caused by bacteria and usually refers to an infection in the bladder. Not all bacteria that grows from the urine represents an infection, so the need for antibiotics is determined by your ...Read more
- Talk to a doctor live online for free
- How soon after taking antibiotics for a uti should i be free of symptoms?
- Uti after antibiotics
- When hematuria stop after starting antibiotics
- Ask a doctor a question free online
- Uti symptoms return after antibiotics
- How long should my uti take to clear up after i start antibiotics?
- Constipation after antibiotic use
- How long should i take antibiotics for uti?
- Talk to a gynecologist online for free